Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Finiteness in prime ideals in rings of global dimension two

Author: Hu Sheng
Journal: Proc. Amer. Math. Soc. 41 (1973), 363-369
MSC: Primary 13C15
MathSciNet review: 0327739
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be a commutative ring with identity. The main result states conditions that ensure the finiteness of prime ideals in a coherent ring $ A$ of global dimension two. Precisely, any ideal containing two noncomparable prime ideals is finitely generated. As a corollary it follows that a Krull domain of global dimension two is noetherian. Another corollary is that if $ A$ is not semihereditary it contains a finitely generated maximal ideal.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C15

Retrieve articles in all journals with MSC: 13C15

Additional Information

PII: S 0002-9939(1973)0327739-4
Keywords: Coherent ring, Krull domain, global dimension, prime ideal
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia